MAUDE Adverse Event Report: MAKO SURGICAL CORP. BONE PIN, 3.2MM X 140MM, STERILE 2 PACK; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. BONE PIN, 3.2MM X 140MM, STERILE 2 PACK; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 213527
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
On (b)(6) 2020, the patient underwent tka (left) for knee joint.Postoperative fracture occurred from the position of the pin insertion for femoral array installation.So, the patient under went revision on (b)(6) 2020.
 
Additional Manufacturer Narrative
Reported event: on (b)(6) 2020, the patient underwent tka (left) for knee joint.Postoperative fracture occurred from the position of the pin insertion for femoral array installation.So, the patient under went revision on (b)(6) 2020.If you have similar reports in japan or overseas, please let us know as soon as possible.Please report any fractures not only with mako but also with navi pins.Product evaluation and results: product inspection was not performed as product was not returned for inspection.Product history review: a review of the device history records could not be performed as lot number was not provided.Complaint history review: a complaint history review could not be performed as lot number was not provided.Conclusions: the alleged failure mode could not be confirmed as the product was not available for inspection.No additional investigation or specific actions are required.¿if additional information is received then the complaint will be reopened.
 
Event or Problem Description

Brand Name
BONE PIN, 3.2MM X 140MM, STERILE 2 PACK
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key10740218
Report Number3005985723-2020-00321
Device Sequence Number3195629
Product Code OLO
UDI-Device Identifier07613327412376
UDI-Public07613327412376
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number213527
Device Catalogue Number213527
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR